Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 113, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 26, 2017, 10:27 AM CDT for 5 counties in Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 10:27 AM CDT (15:27 UTC)
- Expired
- Apr 26, 2017, 11:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garland County, AR, Montgomery County, AR, Perry County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 82 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 26, 10:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
343
WUUS54 KLZK 261527
SVRLZK
ARC051-097-105-127-149-261600-
/O.NEW.KLZK.SV.W.0113.170426T1527Z-170426T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1027 AM CDT WED APR 26 2017
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Perry County in central Arkansas...
Northwestern Garland County in central Arkansas...
Southeastern Scott County in western Arkansas...
Yell County in central Arkansas...
Montgomery County in western Arkansas...
* Until 1100 AM CDT
* At 1027 AM CDT, severe thunderstorms were located along a line
extending from near Cardiff to 6 miles northeast of Oden to near
Mimosa, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Danville... Mount Ida...
Norman... Oden...
Stonehouse Recreation Area... Mimosa...
Gravelly... Fourche Valley...
Plainview in Yell County... Mauldin...
Albert Pike Recreation Area... Muddy Creek WMA...
Lake Ouachita State Park... Belleville...
Havana... Avant...
Black Springs... Corinth...
Ranger... Wing...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 500 PM CDT for central and
western Arkansas.
LAT...LON 3464 9377 3493 9392 3503 9375 3502 9371
3505 9370 3522 9341 3521 9335 3501 9323
3458 9319 3435 9392
TIME...MOT...LOC 1527Z 234DEG 48KT 3491 9382 3468 9370 3446 9382
HAIL...1.00IN
WIND...60MPH
$$
571 follow-up statement
000
WWUS54 KLZK 261546 RRA
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1046 AM CDT WED APR 26 2017
ARC127-261556-
/O.CAN.KLZK.SV.W.0113.000000T0000Z-170426T1600Z/
Scott AR-
1046 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 500 PM CDT for central and
western Arkansas.
A severe thunderstorm watch remains in effect until 100 PM CDT for
western Arkansas.
LAT...LON 3475 9373 3476 9371 3505 9370 3522 9341
3521 9335 3501 9323 3458 9319 3444 9380
TIME...MOT...LOC 1546Z 238DEG 30KT 3504 9355 3475 9355 3450 9368
$$
ARC051-097-105-149-261600-
/O.CON.KLZK.SV.W.0113.000000T0000Z-170426T1600Z/
Perry AR-Garland AR-Yell AR-Montgomery AR-
1046 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHWESTERN PERRY...NORTHWESTERN GARLAND...YELL AND NORTHEASTERN
MONTGOMERY COUNTIES...
At 1046 AM CDT, severe thunderstorms were located along a line
extending from 8 miles east of Stonehouse Recreation Area to 6 miles
southeast of Muddy Creek WMA to near Norman, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Danville... Mount Ida...
Norman... Stonehouse Recreation Area...
Mimosa... Gravelly...
Fourche Valley... Plainview in Yell County...
Mauldin... Muddy Creek WMA...
Lake Ouachita State Park... Belleville...
Havana... Avant...
Black Springs... Corinth...
Ranger... Wing...
Kingston... Mt Tabor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 500 PM CDT for central and
western Arkansas.
LAT...LON 3475 9373 3476 9371 3505 9370 3522 9341
3521 9335 3501 9323 3458 9319 3444 9380
TIME...MOT...LOC 1546Z 238DEG 30KT 3504 9355 3475 9355 3450 9368
HAIL...1.00IN
WIND...60MPH
$$
57What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:45 AM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Apr 26, 6:45 AM CDT, 3 hours 42 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 645 AM CDT Wed Apr 26 2017 .Aviation... VFR flight conditions with patchy MVFR conditions will be seen to start the forecast. Isolated IFR conditions may also develop early this morning. To the west, an area of showers and isolated thunderstorms will slowly move east, and mainly affect KHRO and KBPK this morning. Winds will be southeast to southwest at 10 to 20 mph with some possible higher gusts. Later today, a cold front and upper weather system are expected to move through the area, and a line of strong to possibly severe thunderstorms will be seen with strong gusty winds, low ceilings and a wind shift to the northwest behind the cold front. The showers and thunderstorms will affect all Tafs today. (59) && .Prev Discussion.../ Issued 409 AM CDT Wed Apr 26 2017/ Main concerns in this forecast cycle are severe storm chances today, then again Friday and over the weekend. Possible heavy rain potential with flooding of some rivers and possible flash flooding. Also elevated surface winds today will prompt a lake wind advisory being issued. Current area of convection, with a few strong storms noted, continues to move east northeast and slowly weaken. Earlier over OK, did see more wind and hail reports from severe storms. It is expected this area will gradually weaken and dissipate this morning over northern AR. To the west, a cold front was over central OK to northern MO, and this front and upper shortwave system will move through AR later today and tonight, and bring the potential for severe storms to much of AR. Early morning temperatures were from the 50s north and the rain was, to the 60s to 70s over central and southern areas. Dewpoint temperatures were from the upper 50s north, 60s central and south. Precip water values were well over an inch. The Storm Prediction Center has much of AR in a Slight to Enhance severe storm threat today, as well as a Moderate risk over southern areas. Factors are coming together for a possible significant severe storm threat, especially over southern AR where the risk of severe storms may be the greatest. && .SHORT TERM...Today Through Thursday Night The forecast will start with the early morning threat of an isolated severe storm in northwest AR with likely to cat showers and thunderstorms. As the day progresses, the cold front and upper storm system will move into the through AR later tonight. Plenty of lift, moisture and instability will be present over AR, for the development of thunderstorms, with the potential for severe storms. The overall scenario appears to be a line of strong to severe storms to develop along or just ahead of the cold front, matching with the main upper lift. Damaging winds and large hail would be the primary threats, with a possible tornado along the leading edge. Forecast models are not showing a high potential for individual storms out ahead of the front, which could become tornadic sooner and possibly develop to a stronger tornado threat over southern to southeast AR. This will have to be monitored closely through the day. Otherwise, rain amounts will be from around half an inch to over an inch, with a fews spots seeing over 2 inches. This could lead to some flash flooding and additional river flooding in some locations. Models project the storms to push out of AR around mid-night, then surface high pressure will build in behind the front. A dry weather forecast on Thursday as the surface high moves across the region. Late Thursday night into Friday, the next upper shortwave approaches northwest AR, and a chance of convection is back in the forecast. Otherwise, temperatures will be around normal values to a bit above normal today and Thursday. && .LONG TERM...Friday Through Tuesday Upper low pressure will be over the northern Great Lakes to begin the long term period. An upper low develops over the Rockies on Friday with southwest flow over Arkansas. This low drops south into New Mexico and Texas Saturday before ejecting northeast Sunday. Northwest flow returns to Arkansas on Monday. Weak ridging develops over Arkansas Tuesday. A warm front is expected to be over north Arkansas Friday with the next cold front across Oklahoma and Texas. Little movement of the cold front is anticipated through Saturday but will move through Arkansas early Sunday. Severe thunderstorms are expected with this front and heavy rainfall will result from the slow movement of the front. Good rain chances are expected Friday and Saturday then will decrease on Sunday and Sunday night. High pressure will return for Monday with dry conditions. A weak short wave moving through the area Tuesday will bring a chance of showers and thunderstorms. Temperatures will be above normal Friday and Saturday, otherwise they will be near to below normal. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 73 48 69 56 / 70 80 10 20 Camden AR 80 49 76 59 / 80 60 10 10 Harrison AR 69 43 68 55 / 90 60 10 40 Hot Springs AR 76 47 73 58 / 80 50 10 20 Little Rock AR 77 50 72 57 / 80 70 10 20 Monticello AR 80 52 76 60 / 50 80 10 10 Mount Ida AR 74 45 72 58 / 80 40 10 20 Mountain Home AR 71 45 69 54 / 80 70 10 40 Newport AR 75 51 70 56 / 60 80 10 20 Pine Bluff AR 78 51 74 58 / 70 80 10 10 Russellville AR 74 46 72 56 / 90 50 10 30 Searcy AR 75 49 71 55 / 80 80 10 20 Stuttgart AR 78 52 73 58 / 70 80 10 10 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory from 9 AM this morning to 8 PM CDT this evening FOR Arkansas-Baxter-Boone-Bradley-Calhoun-Clark-Cleburne- Cleveland-Conway-Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Lincoln- Logan-Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike- Polk-Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. && Short Term...59 / Long Term...51
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 500 AM CDT Wed Apr 26 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 500 AM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Strong to severe storms are forecast today. The chance for thunderstorms will increase throughout the day and part of tonight, as an upper storm system and cold front move through the region. A line of strong to severe thunderstorms is expected to form this afternoon to evening, and move through Arkansas. Damaging winds and large hail will be the main concerns, but tornadoes will be possible with any discrete storms that do develop out ahead of the line of storms, as well as along the leading edge of the main thunderstorm line. The Storm Prediction Center has placed much of Arkansas in an Enhanced Risk area, while parts of southern Arkansas are in a Moderate Risk. Area residents should monitor the weather closely today. Also, winds will be elevated today and a lake wind advisory will be in effect. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday The potential for severe weather returns again by Friday, as a warm front lifts northward across Arkansas. Large hail and damaging winds will once again be the main threats. The potential for heavy rainfall will also exist, increasing the concern for flash flooding and river flooding. The unsettled weather pattern will continue into the weekend. Yet another storm could produce additional severe weather over the Mid- South as a new cold front is forecast to move through the region. Due to forecast uncertainties with this system, please continue to monitor the latest outlooks from your NWS office. .Spotter Information Statement... Spotter activation may be needed today, Friday and Saturday. Please monitor the latest forecasts over the several few days. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Local storm report, Apr 26, 9:42 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL 3 W CLARKSVILLE 35.46N 93.53W
04/26/2017 E1.00 INCH JOHNSON AR PUBLIC
&&
55Local storm report, Apr 26, 9:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
958 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM HAIL GAMALIEL 36.45N 92.23W
04/26/2017 E1.00 INCH BAXTER AR TRAINED SPOTTER
&&
55Local storm report, Apr 26, 10:08 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM TSTM WND DMG DANVILLE 35.05N 93.39W
04/26/2017 YELL AR EMERGENCY MNGR
TREES REPORTED DOWN THROUGHOUT DANVILLE.
&&
55Local storm report, Apr 26, 10:10 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM TSTM WND DMG ROVER 34.95N 93.41W
04/26/2017 YELL AR EMERGENCY MNGR
TREE WAS REPORTED DOWN ON A HOUSE IN ROVER.
&&
55Local storm report, Apr 26, 10:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1020 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG RUSSELLVILLE 35.27N 93.14W
04/26/2017 POPE AR AMATEUR RADIO
TREES REPORTED DOWN IN RUSSELLVILLE.
&&
55Local storm report, Apr 26, 10:25 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1025 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG VIDETTE 36.43N 92.12W
04/26/2017 FULTON AR EMERGENCY MNGR
WIND DAMAGE REPORTED IN VIDETTE.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:47 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 43 min |
| Apr 26, 2:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 30 min |
| Apr 26, 2:34 AM CDT | Special Weather Statement | LZK | Marion, Newton | 41 min |
| Apr 26, 4:19 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| Apr 26, 7:43 AM CDT | Special Weather Statement | LZK | Boone | 47 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 45 min |
| Apr 26, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Marion | 36 min |
| Apr 26, 9:01 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 29 min |
| Apr 26, 9:11 AM CDT | Severe Thunderstorm Warning | LZK | Logan | 49 min |
| Apr 26, 9:18 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 42 min |
| Apr 26, 9:21 AM CDT | Special Weather Statement | LZK | Yell | 39 min |
| Apr 26, 9:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 24 min |
| Apr 26, 9:30 AM CDT | Tornado Warning | LZK | Johnson | 21 min |
| Apr 26, 9:34 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope | 41 min |
| Apr 26, 9:47 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 43 min |
| Apr 26, 9:55 AM CDT | Tornado Warning | LZK | Conway, Perry, Yell | 24 min |
| Apr 26, 10:02 AM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 28 min |
| Apr 26, 10:11 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Newton, Pope, Searcy, Van Buren | 49 min |
| Apr 26, 10:22 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 38 min |
| Apr 26, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 37 min |
| Apr 26, 10:28 AM CDT | Tornado Warning | LZK | Conway, Faulkner, Pope, Van Buren | 26 min |
| Apr 26, 10:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Searcy, Stone, Van Buren | 46 min |
| Apr 26, 11:16 AM CDT | Flash Flood Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 3 hr |
| Apr 26, 11:32 AM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Apr 26, 11:51 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 12 min |
| Apr 26, 12:01 PM CDT | River Flood Warning | LZK | Perry | 11 days |
| Apr 26, 12:09 PM CDT | Special Weather Statement | LZK | Garland, Perry | 51 min |
| Apr 26, 2:01 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery | 3 hr |
| Apr 26, 2:32 PM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Apr 26, 2:38 PM CDT | Flash Flood Warning | LZK | Conway, Perry | 3 hr |
| Apr 26, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 34 min |
| Apr 26, 3:28 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 26, 3:43 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Lonoke, Ouachita and 2 more | 3 hr |
| Apr 26, 4:02 PM CDT | Special Weather Statement | LZK | Jefferson, Lonoke, Prairie | 43 min |
| Apr 26, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 53 min |
| Apr 26, 4:11 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 34 min |
| Apr 26, 4:14 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 57 min |
| Apr 26, 4:21 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 39 min |
| Apr 26, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 42 min |
| Apr 26, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 44 min |
| Apr 26, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 41 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | LZK | Cleveland, Jefferson | 2 hr |
| Apr 26, 5:51 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 26 min |
| Apr 26, 6:02 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 29 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 49 min |
| Apr 26, 6:47 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.